# SDR ASOA200801336

- Difficulty date: October 14, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 11,299 hours, 7,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 280 FWD FLOOR SUPPORT HAS CORROSION.  REINSTALLED DRIP TRAY PER  FROM M-234 NR - 0125 PAGE 3.  REMOVED 280 FWD FLOOR SUPPORT ANGLE PER SRM 51-42-06.  LOCATED FASTENER HOLES ON 280 FWD FLOOR ANGLE PN CC670-33292-13 PER CRJ 700 SRM 51-40-11. INSTALLED NEW ANGLE ON 280 FWD IAW SRM 51-42-06 / PN CC670-33292-13. INSTALLED DRIP TRAY ON RT SIDE OF FS 280 IAW SRM 51-42-21-/51-42-13. APPLIED SEALANT & CIC TO FWD ANGLE OF 280.  JOB COMPLETE.
